×

Found 62,197 Documents (Results 1–100)

An algebraic condition for the exponential stability of an upwind difference scheme for hyperbolic systems. (English. Russian original) Zbl 07805790

J. Math. Sci., New York 278, No. 4, 580-595 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 25-40 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software